MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH DYNACORD¿ SUTURE (BLE, WHI/BLU/GRN, WH/BLK); SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH DYNACORD¿ SUTURE (BLE, WHI/BLU/GRN, WH/BLK); SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Initial reporter occupation: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff repair procedure on (b)(6) 2023, a 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue, white/blue/green, white/black) device was used.According to the report, the anchor bridge that holds anchor in place broke and released sutures from suture anchor while surgeon was tying knots.It was further reported that the surgeon removed the anchor with the inserter and placed a larger anchor in its place to complete the procedure with a two minute delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not availale for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary - the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.No lot numbers were supplied which precludes conducting a dhr review or a lot of specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH DYNACORD¿ SUTURE (BLE, WHI/BLU/GRN, WH/BLK)
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16461838
Report Number1221934-2023-00927
Device Sequence Number15067480
Product Code MAI
UDI-Device Identifier10886705029457
UDI-Public10886705029457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222005
Device Catalogue Number222005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown